# SDR DALA12010026306

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 97,559 hours, 12,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL .5" CRACK ON ACFT LT AFT FUSELAGE, VENT WASTE SYS, OVERBOARD AREA.  REPAIRED IAW ERA 508004-14.  DAMAGE CUT OUT INTERNAL DOUBLER MADE.  COMPLETED REPAIR IAW ERA 508004-14 AS PERMANENT REPAIR IAW PS 900-5-1 739058.
